# SDR HEEA968453

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2278V
- Make and model: Bell 206B
- Aircraft serial: 3632
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 35712519127
- Condition: Defective
- Location: Cockpit Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE HAS STICKY OPERATION THROUGH 500 DEGRES.
